Ural Mathematical Journal

Aims and Scope

The electronic Ural Mathematical Journal (UMJ) is a high standard peer-reviewed electronic journal devoted to rapid publication of innovative research which covers the fields of Mathematics, Mechanics  and Theoretical Computer Science, Computer Engineering and Optimization and Control Theory.

We hope that the Ural Mathematical Journal will  help russian and foreign experts to exchange ideas, to establish  new scientific contacts and to do important joint researches.

The journal was founded by the Institute of Mathematics and Mechanics  named after academician N.N. Krasovskii of the Ural Branch of the Russian Academy of Sciences (http://imm.uran.ru) in collaboration with the Ural Federal University named after the first President of Russia B.N.Yeltsin (http://urfu.ru).

Journal Topics

Pure and Applied Mathematics and Mechanics in general, with a certain emphasis  on  innovative researches which cover the fields of Modern Mathematical Analysis and  Theory of Functions, Algebra, Approximation Theory, Regulation Theory and Applications, Inverse and Ill-Posed Problems, Nonlinear Analysis, Control and Optimization Theory,  Game Theory, Fractional Calculus and Applications, Modeling  for Optimization and Control, Linear Programming, Nonlinear Programming, Stochastic Programming, Parametric Programming,  Discrete Programming, Dynamic Programming, Nonlinear Dynamics, Stochastic Differential Equations, Applications related to Optimization and Engineering.


Editor-in-Chief - Vitalii I.  Berdyshev, Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation; Full Member of Russian Academy of Sciences

Deputy Chief Editors -

Vitalii V. Arestov, Ural Federal University, Ekaterinburg, Russian Federation

Nikolai Yu. Antonov, Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Vladislav V. Kabanov, Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Scientific Editors

Tatiana F. Filippova, Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Vladimir G. Pimenov, Ural Federal University, Ekaterinburg, Russian Federation

Editorial Board

Elena N. Akimova,  Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Alexander G. Babenko,  Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Vitalii A. Baranskii,  Ural Federal University, Ekaterinburg, Russian Federation

Elena E. Berdysheva, Department of Mathematics, Justus Liebig University, Giessen, Germany

Alexander G. Chentsov,  Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Alexey R. Danilin,  Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Yuri F. Dolgii, Ural Federal University, Ekaterinburg, Russian Federation

Polina Yu. Glazyrina, Ural Federal University, Ekaterinburg, Russian Federation

Mikhail I. Gusev, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Mikhail Yu. Khachay,  Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Anatolii F. Kleimenov, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Anatoly S. Kondratiev, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Alexander A. Makhnev, Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Vyacheslav I. Maksimov,  Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Irina V. Melnikova, Ural Federal University, Ekaterinburg, Russian Federation

Szilárd G. Révész, Alfréd Rényi Institute of Mathematics of the Hungarian Academy of Sciences, Budapest, Hungary

Lev B. Ryashko,  Ural Federal University, Ekaterinburg, Russian Federation

Dmitrii A. Serkov,  Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Alexander N. Sesekin,  Ural Federal University, Ekaterinburg, Russian Federation

Arseny M. Shur,  Ural Federal University, Ekaterinburg, Russian Federation

Alexander M. Tarasiev,  Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Vladimir N. Ushakov,  Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Vladimir V. Vasin,  Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation

Mikhail V. Volkov, Ural Federal University, Ekaterinburg, Russian Federation


Managing Editor

Oksana G. Matviychuk, Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation


Announcements

 

RISC

 
The journal is indexed in RISC  
Posted: 2016-04-04 More...
 
More Announcements...

Vol 2, No 1 (2016)


Cover Page


ISSN: 2414-3952